# SDR QXEA2012061700474

- Difficulty date: June 17, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 24,401 hours, 22,012 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AP/YD DISENGAGED DURING CLIMB. AP/YD FAIL MESSAGE DISPLAYED ON BOTH PFD'S. COMPLIED WITH EMERGENCY ABNORMAL CHECKLIST. ALSO ON DESCENT "YD NOT CENTERED" MESSAGE DISPLAYED ON BOTH PFD'S.   INTERROGATED CDS FCS PAGE NO ASSOCIATED FAULTS FOUND RESET CIRCUIT BREAKERS AND COMPLIED WITH YAW DAMPER OP TEST IAW AMM TASK 22-11-36-710-801 OP TEST GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
